# SDR CKSA98262

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 3 FIRE DETECTION AT 7,000 FT WITH LIGHT ILLUMINATED AND RED T-HANDLE ILLUMINATED AND HYD BARRIER LIGHTS ON.  TIGHTENED LOOSE DUCT CLAMP AT NR 3 ENGINE MIXING EJECTOR SYSTEM OPS AND LEAK CHECK GOOD WITHOUT FIRE LOOP LIGHT DETECTION IAW L1011 MM CH 36-11-08.
